# SDR DL757060656

- Difficulty date: August 13, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 62,393 hours, 29,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Ruptured
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT EXCESSIVE AIR PRESSURE FROM PACKS CAUSED A CEILING PANEL IN CABIN TO BLOW OFF WITH HIGH AIRFLOW ON PASSENGERS IN THAT AREA.  REMOVED CEILING PANELS IN AFFECTED AREA, BLOWN OUT SECTION OF DISTRIBUTION DUCT AND NUMBER 5 VIDEO SCREEN REPAIRED.  REPLACED 7 SECTIONS OF  DISTRIBUTION DUCT ON N/R CARDS 1-11.  REMOVED AND REINSTALLED CEILING PANELS AND VIDEO MONITORS ON N/R CARDS 1-11, RAN PACKS AND PRESSURE CONTROL SYS IN HIGH AND LOW FLOW W/ENGS AND APU CHECKS GOOD PER AMM.
